# SDR DXTA2011102004757

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 4,745 hours, 3,167 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

AS THROTTLES ADVANCED,  RECEIVED A RED "RIGHT ENGINE FAIL" CAS MESSAGE. THE ENGINE FAILED (SHUTDOWN) AND A FEW SECONDS LATER RE-LIT.   PERFORMED TROUBLESHOOTING PROCEDURE OUTLINED IN MM 72-00-00. NO DEFECTS NOTED.  PERFORMED A SATISFACTORY 5 POINT GROUND PERFORMANCE RUN AND OPS CHECKS IAW MM 72-00-00.  COULD NOT DUPLICATE FLAMEOUT CONDITION.   INSPECTED ENGINE FUEL FILTER, MOTIVE FLOW VALVE SYS FUNCTIONALITY, FUEL BOOST PUMP PRESSURE AND ACTIVATION, CHECK FOR FUEL LEAKS IN MOTIVE FLOW SYS.  NO DEFECTS WERE NOTED IAW MM.  EDU DOWNLOADED AND SENT TO MFG FSR  AND ENGINE SERVICE ENGINEER.
